# SDR DL73G050187

- Difficulty date: March 23, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 43,743 hours, 24,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR INSTALLED.  INSTALLED DOUBLER BETWEEN STR 28L & 28R STA 380 IAW SRM 53-30-01D.
